# SDR CALA2015073000622

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 24,585 hours, 8,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620126
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PART C REPAIR IAW AVO AR 15-07-22-01 STEP 5 A III ON BOTH FLANGES OF SEAT TRACK AT RBL 24.75 AT STATION 727B IAW NR 9759 738.  REPAIRED BOTH SEAT TRACK FLANGES AT STATION 727B AT RBL 24.75 IAW ECRA 5320-02561.
